# SDR PCAA9900021

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Engine: Pwa PW120A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3635 - BWI, IN FLIGHT AFTER CRUISE POWER LEVERS WERE BROUGHT BACK TO IDLE, AN ELECTRICAL ODOR WAS NOTICED.  MAINTENANCE RAN ACFT AND ISOLATED NR 2 ENGINE.  INSPECTED ENGINE, NO LEAKS NOTED.  REMOVED AND CLEANED AIR SWITCHING VALVE.  REINSTALLED VALVE IAW P&W M/M 72-30-00.  RAN ACFT, OPS CHECK OK.
